Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
160 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

What make you felopian tubes twich

Premium Questions

Dr. Praveen K Nath MD

42 year old female experiencing involuntary movements: head nodding, eye twitching, arm flapping. Also, experiencing insomnia , extreme fatigue, constipation , dry skin . Do you have any idea what ... View answer

Answered by : Dr. Praveen K Nath ( Neurologist)
Dr.  Rakesh Madhyastha MD

Is it true that rain drops make you sick? why? What is the difference of that and a regular shower? ... View answer

Answered by : Dr. Rakesh Madhyastha ( Internal Medicine Specialist)
Dr. Ornela Ademovi MD

What drug can make you think your in the video ? A drug that frozes person’s mind and straighten the spine and watching a video of iPod/iPhone... ... View answer

Answered by : Dr. Ornela Ademovi ( General & Family Physician)
Dr. Jonas Sundarakumar MD

what is the best way of dealing with people who makes fun of you? I am a little overweight guy ( 6 ... this problem that i have suspicion that i have bad breath or body odour which makes me a... View answer

Answered by : Dr. Jonas Sundarakumar ( Psychiatrist)
Dr.  Soujanya MD

I have been taking temazepam for sleep, but it only makes me sleep 4 hours, what can be the cause. I do take a vicotin in the morning for leg problem what can be the cause why this medication won ... View answer

Answered by : Dr. Soujanya ( Psychiatrist)

Public Forum Discussions

Dr. Manisha Jain MD

felopian tube. 2014 doctor done a laproscopic on me to see other tube is ok or not. my other tube is ok now ... or its normal. thank you. ... View answer

Answered by : Dr. Manisha Jain ( OBGYN)
Dr.  Shinas Hussain MD

it I ve gained an insane amount of weight. I have been going to the gym and watching what I eat and I have not lost 1 pound. Is this normal for Synthroid? What can I take to help the weight loss process? ... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr.    Kishore Kunal MD

Hi, Age - 29, Height, 5 11, Weight - 62.. No medical history Do you get weak if you mastrubitate? and if yes, what is it that you need to intake / eat, if you get weak...(pls guide... View answer

Answered by : Dr. Kishore Kunal ( General & Family Physician)
Dr. Mahesh Koregol MD

HI my name is NITIN my wife has undergone Laproscopy for the blockage in Felopian tube...her Rt. Felopian tube was cut due to Lactopic pregnancy.... Now doctor has given her Lupride inj on 18th... View answer

Answered by : Dr. Mahesh Koregol ( Infertility Specialist)
Dr. Ashok Kumar Dash MD

Will the HSG test make you more fertile????? My dr. said I would be fertile after the test and i m not sure what he meant. both of my tubes were open and spilled, He told me the dye he used was... View answer

Answered by : Dr. Ashok Kumar Dash ( Ophthalmologist)

Mobile Questions and Answers

Dr. M Y Shareef MD

Hi ! I am Dr SHareef answering your query. Twitching of eye muscles may not be a very grave concern unless it is continuous and making hindrance in performing your daily routine work, and in that case I would...

Dr. Basheer Ahamed MD

Hello, Make sure all your sexual hormones which facilitates and sustains pregnancy are normal to increase the chance of pregnancy. Make sure your hypothyroidism is taken care off with thyroxine for the same...

Dr. Raju A.T MD

Twitching is usually a sign of nerve weakness, consuming daily supplements of multivitamins may help you to get rid of the problem.